# SDR 97ZZZX4442

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2452L
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0707
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: LW13623
- Condition: Damaged
- Location: Engine
- Part time: 2,689 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CYLINDER WAS REMOVED DUE TO OIL FOWLING OF THE SPARK PLUGS.  A CHUNK OF METAL WAS MISSING FROM THE PISTON.  REMOVED THE OTHER 3 CYLINDERS AND FOUND 3 OF THE 4 PISTONS WERE DAMAGED IN THIS WAY.  ALL CYLINDER COMPRESSIONS TESTED GOOD, MID 70/80.
